Lagrangian embeddings and critical point theory
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 6, p. 407-462
@article{AIHPC_1985__2_6_407_0,
     author = {Hofer, Helmut},
     title = {Lagrangian embeddings and critical point theory},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {6},
     year = {1985},
     pages = {407-462},
     zbl = {0591.58009},
     mrnumber = {831040},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_6_407_0}
}
Hofer, Helmut. Lagrangian embeddings and critical point theory. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 6, pp. 407-462. http://www.numdam.org/item/AIHPC_1985__2_6_407_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR 450957 | Zbl 0314.46030

[2] V.I. Arnold, Sur une propriété topologique des applications canoniques de la mécanique classique. C. R. Acad. Sc. Paris, t. 261, 1965, p. 3719-3722. | MR 193645 | Zbl 0134.42305

[3] V. Benci and P. Rabinowitz, Critical point theorems for indefinite functionals. Inv. Math., t. 52, 1979, p. 241-273. | MR 537061 | Zbl 0465.49006

[4] V. Benci, On critical point theory for indefinite functionals in the presence of symmetries. Trans. A. M. S., t. 274, 1982, p. 533-572. | MR 675067 | Zbl 0504.58014

[5] M. Chaperon, Quelques questions de géométrie symplectique d'après, entre autres, Poincaré, Arnold, Conley and Zehnder, Séminaire Bourbaki 1982/1983, Asté- risque 105-106, 1983, p. 231-249. | Numdam | MR 728991 | Zbl 0525.53049

[6] M. Chaperon and E. Zehnder, Quelques résultats globaux en géométrie symplectique (to appear). | MR 753864

[7] C. Conley and E. Zehnder, The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnold. Inv. Math., t. 73, 1983, p. 33-49. | MR 707347 | Zbl 0516.58017

[8] A. Dold, The fixed point transfer of fibre-preserving maps. Math. Z., t. 148, 1976, p. 215-244. | MR 433440 | Zbl 0329.55007

[9] H. Elliason, Geometry of manifolds of maps. J. Diff. Geom., t. 1, 1967, p. 165-194. | MR 226681 | Zbl 0163.43901

[10] E. Fadell and P. Rabinowitz, Generalised cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems. Inv. Math., t. 45, 1978, p. 139-174. | MR 478189 | Zbl 0403.57001

[11] A. Floer, Proof of the Arnold conjecture for surfaces and generalisations for certain Kähler manifolds (to appear). | MR 835793 | Zbl 0607.58016

[12] B. Fortune and A. Weinstein, A symplectic fixed point theorem for complex projective spaces (to appear). | MR 766969 | Zbl 0566.58013

[13] A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, New York, 1969. | MR 445088 | Zbl 0224.35002

[14] H. Hofer, A new proof for a result of Ekeland and Lasry concerning the number of periodic Hamiltonian trajectories on a prescribed energy surface. Boll. U. M. I., t. 16, 1-B, 1982, p. 931-942. | MR 683483 | Zbl 0541.70032

[15] H. Hofer, On strongly indefinite functionals with applications. Trans. A. M. S., t. 275, 1, 1983, p. 185-214. | MR 678344 | Zbl 0524.58010

[16] W. Klingenberg, Lectures on closed geodesics. Grundlehren der mathematischen Wissenschaften, Springer-Verlag, Berlin, Heidelberg, New York, t. 230, 1978. | MR 478069 | Zbl 0397.58018

[17] W. Klingenberg, Riemannian Geometry, de Gruyter Studies in Mathematics 1, Walter de Gruyter, Berlin, New York, 1982. | MR 666697 | Zbl 0495.53036

[18] A. Weinstein, Lagrangian submanifolds and Hamiltonian systems. Ann. Math., t. 98, 1973, p. 377-410. | MR 331428 | Zbl 0271.58008

[19] A. Weinstein, C0-perturbation theorems for symplectic fixed points and Lagrangian intersections (to appear).

[20] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math., t. 31, 1978, p. 157-184. | MR 467823 | Zbl 0358.70014

[21] I. Ekeland, Une théorie de Morse pour les systèmes hamiltoniens convex. Ann. IHP. Analyse non linéaire, t. 1, 1984, p. 19-78. | Numdam | MR 738494 | Zbl 0537.58018

[22] D.C. Clark, A variant of Luisternik-Schnirelman theory, Indiana University Math. J., 22 No., t. 1, 1972, p. 65-74. | MR 296777 | Zbl 0228.58006